Open Access
Translator Disclaimer
October, 2002 On harmonic Hardy and Bergman spaces
Stevo STEVIĆ
J. Math. Soc. Japan 54(4): 983-996 (October, 2002). DOI: 10.2969/jmsj/1191592001

Abstract

In this paper we use an identity of Hardy-Stein type in investigations of the harmonic Hp(B) and Bergman bp(B) spaces.

Citation

Download Citation

Stevo STEVIĆ. "On harmonic Hardy and Bergman spaces." J. Math. Soc. Japan 54 (4) 983 - 996, October, 2002. https://doi.org/10.2969/jmsj/1191592001

Information

Published: October, 2002
First available in Project Euclid: 5 October 2007

zbMATH: 1026.31005
MathSciNet: MR1921096
Digital Object Identifier: 10.2969/jmsj/1191592001

Subjects:
Primary: 31B05

Keywords: Bergman space , Hardy space , Harmonic functions

Rights: Copyright © 2002 Mathematical Society of Japan

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.54 • No. 4 • October, 2002
Back to Top